MathSciNet Relay Station
MathSciNet bibliographic data
MR2433708 60J60 (60J50 60J55 60J75 91B30 91G20)
Piera, Francisco J.; Mazumdar, Ravi R.; Guillemin, Fabrice M. Boundary behavior and product-form stationary distributions of jump diffusions in the orthant with state-dependent reflections. Adv. in Appl. Probab. 40 (2008), no. 2, 529–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement